Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 40, NWS Springfield, MO

May 22, 2006McDonald County, Missouri

NWS Springfield, MO issued this flash flood warning at May 22, 2006, 8:02 PM CDT for McDonald County, Missouri. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2006, 8:02 PM CDT (01:02 UTC)
Expired
May 23, 2006, 2:00 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County McDonald County, MO

The radar

The Springfield radar (KSGF), 110 km from the middle of the area, began a volume at 01:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 8:30 PM CDTFLASH FLOOD5 Se Pineville, MOLOW WATER CROSSING FLOODED WEST OF HIGHWAY 71 AND SOUTH OF HIGHWAY 90 NEAR JANE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.0 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1388 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1388 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 230105
FFWSGF
MOC119-230700-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT MON MAY 22 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  MCDONALD COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 200 AM CDT.

* AT 758 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
  DOPPLER RADAR ESTIMATED THAT NEARLY TWO INCHES OF RAIN HAS OCCURRED
  OVER CENTRAL SECTIONS OF THE COUNTY...MAINLY IN RURAL AREAS EAST
  OF ANDERSON AND PINEVILLE.  THIS HEAVY RAIN IS OCCURRING OVER THE
  ELK RIVER BASIN...OVER SMALL STREAMS AND CREEKS THAT FEED INTO THE
  ELK RIVER.  THESE SMALL STREAMS AND CREEKS...ALONG WITH THE
  ELK RIVER WILL LIKELY EXPERIENCE SIGNIFICANT RISES IN WATER LEVELS
  OVER THE NEXT FEW HOURS.

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
  FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
  INCLUDE...PINEVILLE...ANDERSON...GOODMAN...LANAGAN AND NOEL.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3675 9427 3649 9415 3650 9461 3669 9462
      3675 9449

$$

CRAMER
2 follow-up statements
000 
WGUS73 KSGF 230253
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
950 PM CDT MON MAY 22 2006

MOC119-230700-
MCDONALD MO-
950 PM CDT MON MAY 22 2006

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MCDONALD COUNTY UNTIL
200 AM CDT...

AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS LIKELY OCCURRING OVER SOUTHERN AND CENTRAL SECTIONS
OF MCDONALD COUNTY.  RADAR ESTIMATED THAT FOUR TO FIVE INCHES FELL
OVER AREAS SOUTH AND EAST OF PINEVILLE...OR ALONG THE HIGHWAY 71
CORRIDOR IN SOUTHERN MCDONALD COUNTY.  THESE RAINFALL VALUES ARE 
CONDUCIVE TO SIGNIFICANT FLASH FLOODING FOR THIS AREA.  THIS HAS
LIKELY UNFOLDED INTO A DANGEROUS SITUATION SINCE THE NIGHT TIME 
HOURS ARE UPON THE AREA.  FLOODED OVER LOW WATER CROSSINGS WILL BECOME
DANGEROUS AND DIFFICULT TO SEE...AND SHOULD NOT BE CROSSED.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.

LAT...LON 3675 9427 3649 9415 3650 9461 3669 9462
      3675 9449

$$

CRAMER
000 
WGUS73 KSGF 230657
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 AM CDT TUE MAY 23 2006

MOC119-230703-
MCDONALD MO-
157 AM CDT TUE MAY 23 2006

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR MCDONALD COUNTY HAS
BEEN ALLOWED TO EXPIRE...

RUNOFF FROM HEAVY RAINFALL WHICH OCCURRED ON MONDAY EVENING WILL 
LIKELY CAUSE FLOODING OF LOW WATER CROSSINGS ACROSS PORTIONS OF 
SOUTHERN MCDONALD COUNTY THROUGH THE MID MORNING HOURS ON TUESDAY.  
THEREFORE...THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 2 
AM AND WILL BE REPLACED WITH A FLOOD WARNING.


LAT...LON 3675 9427 3649 9415 3650 9461 3669 9462
      3675 9449

$$

SAW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 22, 6:51 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, May 22, 6:51 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT MON MAY 22 2006

.DISCUSSION...
FORECAST HAS BEEN UPDATED TO REMOVE SVR WATCH 375. ISOLATED SVR RISK
WILL CONTINUE FOR THE NEXT FEW HOURS...HOWEVER THIS WILL BE VERY
LOCALIZED.

WARM...MOIST...UNSTABLE AIRMASS REMAINS IN PLACE OVER THE REGION.
PWS ARE IN THE 1.3 TO 1.5 INCH RANGE...SFC DEWPOINTS IN THE UPPER
60S...LIS ARE AROUND -4C AND SBCAPES ARE MAXIMIZED AROUND 3000 J/KG.
WITH A RATHER WEAK WIND PROFILE ALOFT...VERY ISOLATED PULSE SEVERE
STORMS WILL CONTINUE TO BE POSSIBLE. AS HAS BEEN THE CASE THE PAST
FEW DAYS...WARM CLOUD DEPTHS REMAIN AROUND OR JUST ABOVE 3KM AND
THESE SLOW MOVING STORMS WILL BE EFFICIENT RAIN PRODUCERS. THUS
FLASH FLOOD THREAT WILL EXIST WHEREVER STORMS DEVELOP. RISK OF TS
WILL CONTINUE INTO THIS EVENING...AND DISSIPATING BY MIDNIGHT.

GAGAN

&&

.PREV DISCUSSION...

MESOSCALE CONVECTIVE VORTEX OVER SOUTHERN KANSAS CONTINUES TO MOVE
EVER SO SLOWLY EASTWARD WITH AN ARC OF WHAT APPEARS TO BE ELEVATED
CONVECTION (PER SPC MESOANALYSIS GRAPHICS) OCCURRING ALONG ITS
LEADING EDGE. REMNANT SURFACE BOUNDARY STRETCHING FROM BOURBON
COUNTY SE INTO LAWRENCE AND STONE COUNTY SHOWS UP QUITE NICELY IN
AWS OBSERVATIONS WITH A SLIGHTLY MORE ENHANCED CUMULUS FIELD
DEVELOPING ALONG THE CONVERGENCE AXIS. MOISTURE APPEARS TO BE
POOLING A BIT JUST TO THE NORTH OF THIS CONVERGENCE AXIS WITH
DEWPOINTS IN THE LOWER 70S LEADINGS TO MLCAPES OF NEARLY 3000 J/KG
BASED OFF MODIFIED RUC POINT FORECAST SOUNDINGS. WHILE INSTABILITY
IS PLENTIFUL SHEAR IS PITIFUL WITH WINDS AT OR BELOW 15KT FROM THE
SURFACE TO 250MB. ANY STORMS THAT CAN DEVELOP ALONG THIS CONVERGENCE
AXIS LATE THIS AFTERNOON INTO EARLY THIS EVENING MAY POSE A BRIEF
LOCALIZED WIND/MARGINAL HAIL THREAT.

CONVECTION WILL BY AND LARGE BEGIN TO DIMINISH AFTER SUNSET HOWEVER
WITH SOME CONVECTION STILL PRESENT NEAR THE MCV OVER KS ITS POSSIBLE
THAT THIS FEATURE MAY SUSTAIN ITSELF INTO THE NIGHT LEADING TO AT
LEAST SOME SMALL CHANCES OF SHOWERS/ISO STORMS INTO TUESDAY MORNING
AS IT TRANSLATES SLOWLY EASTWARD.

ASSUMING THIS MCV MAINTAINS ITS IDENTITY OVERNIGHT INTO TUESDAY WE
WILL END UP ON THE SUBSIDENT BACKSIDE OF THE VORT TUESDAY AFTERNOON
WITH MORE SUNSHINE EXPECTED. AT LEAST MIXED SUNSHINE AND SOUTHERLY
WINDS SHOULD ALLOW TEMPS TO WARM WELL INTO THE 80S AND HAVE TRENDED
TEMPS A SMIDGE ABOVE THE WARMEST OBJECTIVE GUIDANCE FOR TUESDAY
AFTERNOON.

VIGOROUS NEGATIVE TILT TROUGH OVER SOUTHERN CALIFORNIA INTO ARIZONA
WILL MOVE NORTHEASTWARD ACROSS THE ROCKIES TUESDAY AND INTO THE
EASTERN PLAINS/MID MISSISSIPPI VALLEY REGION BY WEDNESDAY AFTERNOON.
SURFACE FRONT IS PROGGED TO DROP INTO THE OZARKS WEDNESDAY AFTERNOON
WITH FULL SUITE OF SHORT RANGE NUMERICAL GUIDANCE IN GOOD AGREEMENT
ON TIMING AND PLACEMENT OF FRONTAL BOUNDARY. NAM/GFS/WRF ALSO ALL
TIGHTEN THE HEIGHT GRADIENT TO THE SOUTH OF THE CLOSED LOW TO OUR
NORTH AND LEAD TO FAIRLY MODEST MID LEVEL FLOW AND SOMEWHAT
IMPRESSIVE DEEP LAYER SHEAR VALUES. ASSUMING NO CONVECTIVE DEBRIS
LEFT OVER FROM ANY UNEXPECTED NOCTURNAL CONVECTION WEDNESDAY MORNING
WE SHOULD BECOME QUITE UNSTABLE WEDNESDAY AFTERNOON. AT THIS
DISTANCE SET UP APPEARS FAVORABLE FOR SEVERE WX WEDNESDAY AFTERNOON
INTO WED NIGHT AND HAVE HIT THIS IN THE HWO A BIT.

NAM/GFS BOTH BLAST THE FRONT SOUTH OF THE CWA BY THURSDAY
MORNING...HOWEVER WRF HANGS THE FRONT UP OVER SOUTHERN MISSOURI AND
WOULD SUGGEST A CONTINUED THREAT OF SHRA/TSRA OVER SOUTHERN MISSOURI
INTO THURSDAY AFTERNOON. WILL NEED TO KEEP AN EYE ON THIS IN LATER
RUNS BUT ONLY KEPT SOME SCHC POPS GOING JUST IN CASE THE WRF PANS
OUT.

IN THE EXTENDED UPPER RIDGE BUILDS INTO THE AREA AND SHOULD SET THE
STAGE FOR MUCH ABOVE AVERAGE TEMPERATURES (POSSIBLY NEAR RECORD
BREAKING) LATE IN THE WEEK INTO THE WEEKEND. CONVECTIVE CHANCES LOOK
PRETTY LOW DURING THAT TIME FRAME AS WARM MID LEVEL TEMPS BENEATH
THE UPPER RIDGE SHOULD KEEP CONVECTION GENERALLY SUPPRESSED. RIDGE
MAY BEGIN TO BREAK DOWN BY EARLY NEXT WEEK BUT THAT IS TEETERING ON
THE EDGE OF PREDICTABILITY THIS FAR IN ADVANCE SO ONLY NUDGED POPS A
BIT ABOVE CLIMO AND TEMPS A BIT COOLER TOWARD CLIMO.

IZZI

&&

.AVIATION...

FOR THE 00Z TAF PACKAGE...THE MAIN FORECAST CHALLENGE FOR THE NEXT
FEW HOURS WILL BE ISOLATED SLOW MOVING TS OVER SW MO. CURRENTLY THIS
ACTIVITY IS NESTLED BETWEEN THE SGF AND JLN TAF AERODROMES...HOWEVER
ONE MAY ENCROACH TOWARDS EITHER SITE WITHIN THE NEXT 3 HRS. WILL
CONTINUE TO MONITOR RADAR TRENDS AND AMEND IF A STORM APPEARS THAT
IT WILL APPROACH. AFTER TS DIMINISHES BY MIDNIGHT...THE FORECAST
CHALLENGE SHIFTS TO LIGHT FOG PRODUCTION. AS WAS THE CASE LAST
NIGHT...WHEREVER RAIN FALLS...GROUND FOG WILL BE AN ISSUE. INSOFAR
AS THE TAF SITES ARE CONCERNED...SGF WILL LIKELY OBSERVE MVFR VIS
AFTER MIDNIGHT...PERSISTING THROUGH SUNRISE. VFR CONDITIONS ARE
EXPECTED FOR TUESDAY.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, May 22, 5:21 PM CDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT MON MAY 22 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231100-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
521 PM CDT MON MAY 22 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  WEATHER HAZARDS EXPECTED:

  ISOLATED THUNDERSTORMS...SOME MAY PRODUCE:
    TORRENTIAL DOWNPOURS WHICH COULD LEAD TO LOCALIZED FLOODING.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    SMALL HAIL.
    AND WIND GUSTS IN EXCESS OF 45 MPH.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL BE MOST NUMEROUS WEST OF AN OSCEOLA TO BRANSON
  LINE...MAINLY UNTIL 10 PM.

  DISCUSSION:

  ISOLATED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. SOME
  OF THE STRONGER STORMS MAY PRODUCE PEA SIZE HAIL AND GUSTY
  WINDS. IN ADDITION...SOME OF THE THUNDERSTORMS COULD PRODUCE ONE
  TO TWO INCHES OF RAIN IN LESS THAN AN HOUR IN ISOLATED
  LOCATIONS...WHICH COULD LEAD TO SOME VERY LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

  THERE IS A CHANCE OF THUNDERSTORMS TUESDAY INTO TUESDAY
  NIGHT...WITH A BETTER CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON
  AND EVENING. SOME POTENTIAL DOES EXIST FOR SEVERE THUNDERSTORMS
  WEDNESDAY WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

HATCH/IZZI

In the hours before

Local storm report, May 22, 2:31 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
231 PM CDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     MANES                   37.38N 92.37W
05/22/2006                   WRIGHT             MO   PUBLIC

            VERY LARGE TREE LIMBS DOWNED AND OUTBUILDING DAMAGED.

&&

SRUNNELS
Special weather statement, May 22, 5:50 PM CDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
550 PM CDT MON MAY 22 2006

MOZ094-102-222345-
BARRY-LAWRENCE-
550 PM CDT MON MAY 22 2006

...SIGNIFICANT WEATHER ALERT FOR BARRY AND LAWRENCE COUNTIES UNTIL
645 PM CDT...

AT 547 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PIERCE CITY...OR NEAR MONETT...AND MOVING
NORTHEAST AT 5 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

HATCH
Local storm report, May 22, 6:20 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     HAIL             PIERCE CITY             36.95N 94.00W
05/22/2006  E1.75 INCH       LAWRENCE           MO   LAW ENFORCEMENT

&&

DCRAMER
Local storm report, May 22, 6:21 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
621 PM CDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             PIERCE CITY             36.95N 94.00W
05/22/2006  E0.75 INCH       LAWRENCE           MO   PUBLIC

&&

DCRAMER
Local storm report, May 22, 6:56 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     FLASH FLOOD      PIERCE CITY             36.95N 94.00W
05/22/2006                   LAWRENCE           MO   LAW ENFORCEMENT

            DISPATCHER FROM MONETTE PD REPORTED THAT FLASH FLOODING
            WAS OCCURRING IN PIERCE CITY. PORTIONS OF HER RESIDENCE
            HAD BEEN COMPLETELY FLOODED OVER.

&&

DCRAMER
Local storm report, May 22, 7:45 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT MON MAY 22 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FLASH FLOOD      6 N FAIRVIEW            36.90N 94.09W
05/22/2006                   NEWTON             MO   LAW ENFORCEMENT

            NEWTON COUNTY CENTRAL DISPATCH ADVISED THAT SHOAL CREEK
            HAS FLOODED OVER A SECTION OF JOLLY MILL DRIVE NEAR THE
            COMMUNITY OF JOLLY.

&&

DCRAMER

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:12 PM CDTSevere Thunderstorm WarningSGFMcDonald63 min

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.